# SDR CA160302005

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED AN UNCOMMANDED ACCELERATION. THE AIRCRAFT MADE IT BACK TO THE POINT OF DEPARTURE AND LANDED SAFELY, HOWEVER, THE LANDING WAS OFF THE ACTIVE RUNWAY ON A NEW RUNWAY AREA UNDER CONSTRUCTION. NO INJURIES, NO AIRFRAME DAMAGE WAS FOUND.
